# SDR REXA2018091400831

- Difficulty date: September 6, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N138EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15235
- Aircraft time: 23,546 hours, 15,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690362831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAILS STA FS477 TO FS693 X=9 AND X=-9 (CPAX ).TCI (53-20-245). SEAT RAILS FS477 TO FS693 X=9 AND X=-9  WERE REPLACED PER SRM 51-41-02 AND AMM 53-00-49-400-801 PAR 4 (A) (B).
